# SDR SWAA061350

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 59,351 hours, 48,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 500d S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 500D + 13 INCHES, STR 10L.  REPAIRED SKIN PER SRM.
